# SDR UIEA2017022400241

- Difficulty date: February 17, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 80,292 hours, 23,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EXTERIOR DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE FUSE ON THE BATTERY PACK M736 AT BS 467 IAW WPM 33-51-25. OP CHECKED GOOD IAW AMM 33-51-07-422-012.
